MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number S-50-080-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the electronic lot history record for this lot revealed no nonconforming material records.The reported patient effect of occlusion is listed in the supera instructions for use as a known potential patient effect associated with the use of the device.Based on the case information, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The other additional supera devices referenced in b5 and d11 are being filed under a separate medwatch report number.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the procedure was performed to treat a non-tortuous, non-calcified superficial femoral artery.Three supera stents (5.0x80mm, 5.0x60mm, and 5.5x120mm) and a non-abbott stent were successfully placed in the lesion.Blood flow was limited as only a trickle was noted through the stents.A blockage was suspected but unable to identify or confirm as thrombus.Bypass surgery was done as treatment.There was no adverse patient sequela reported.No additional information was provided.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8962094
Report Number2024168-2019-11438
Device Sequence Number2768658
Product Code NIP
UDI-Device Identifier08717648211751
UDI-Public08717648211751
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberS-50-080-120-P6
Device Lot Number8081661
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0X60MM SUPERA; 5.5X120MM SUPERA
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;